# SDR CAL950205

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Part time: 68,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 0.70 INCH CRACK IN FRAME AT BS 500, STR 22L.  THE CRACK WAS STOP DRILLED AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 51-30-2.  (X)
